A diffusion equation with a variable reaction order

  1. García-Melián, J. 1
  2. Rossi, J.D. 2
  3. De Lis, J.C.S. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  2. 2 Universidad de Buenos Aires
    info

    Universidad de Buenos Aires

    Buenos Aires, Argentina

    ROR https://ror.org/0081fs513

Revue:
Advanced Nonlinear Studies

ISSN: 1536-1365

Année de publication: 2018

Volumen: 18

Número: 3

Pages: 555-566

Type: Article

DOI: 10.1515/ANS-2017-6030 SCOPUS: 2-s2.0-85051173650 GOOGLE SCHOLAR
La source de données: Scopus